MathSciNet Relay Station
MathSciNet bibliographic data
MR2171178 35Q53 (35C05)
Wazwaz, Abdul-Majid Exact solutions of compact and noncompact structures for the KP-BBM equation. Appl. Math. Comput. 169 (2005), no. 1, 700–712.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement